CASIA OpenIR

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Reduction and axiomization of covering generalized rough sets 期刊论文
INFORMATION SCIENCES, 2003, 卷号: 152, 期号: 0, 页码: 217-230
Authors:  Zhu, W;  Wang, FY
View  |  Adobe PDF(133Kb)  |  Favorite  |  View/Download:161/107  |  Submit date:2015/11/08
Computing With Words  Covering  Covering Lower And Upper Approximations  Fuzzy Sets  Reduct  Rough Sets  
Reduction and Axiomization of Covering Generalized Rough Sets 期刊论文
Information Sciences, 2003, 卷号: 152, 期号: -, 页码: 217-230
Authors:  William Zhu;  Fei-Yue Wang
View  |  Adobe PDF(133Kb)  |  Favorite  |  View/Download:24/11  |  Submit date:2017/05/17
Computing With Words  Covering  Covering Lower And Upper Approximations  Fuzzy Sets  Reduct  Rough Sets